# SDR 96ZZZX5308

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9234N
- Make and model: Maule M-7-235
- Aircraft serial: 4119C
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Indicator
- Part number: 6333
- Condition: Stuck
- Location: Eng Man Press
- Part time: 259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR M.P. NEEDLE BECAME SLOW TO MOVE, THEN STUCK AT 25 INCHES.  DATE STAMPED 1091.  IN USE SINCE 1993.
